Mathematische Annalen

, Volume 217, Issue 2, pp 165–188 | Cite as

A class of hypoelliptic pseudodifferential operators with double characteristics

  • Lars Hörmander


Pseudodifferential Operator Double Characteristic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Boutet de Monvel, L.: Hypoelliptic operators with double characteristics and related pseudo-differential operators. Comm. Pure Appl. Math.27, 585–639 (1974)Google Scholar
  2. 2.
    Boutet de Monvel, L., Trèves, F.: On a class of pseudo-differential operators with double characteristics. Inventiones math.24, 1–34 (1974)Google Scholar
  3. 3.
    Calderón, A. P., Vaillancourt, R.: A class of bounded pseudo-differential operators. Proc. Nat. Acad. Sci. USA69, 1185–1187 (1972)Google Scholar
  4. 4.
    Grigis, A.: Hypoellipticité pour une class d'opérateurs pseudodifférentiels à caractéristiques doubles et paramétrix associés. C. R. Acad. Sci. Paris (to appear)Google Scholar
  5. 5.
    Grušin, V. V.: On a class of hypoelliptic operators. Mat. Sbornik83, 456–473 (1970). Also in Math. USSR Sbornik12, 458–476 (1970)Google Scholar
  6. 6.
    Grušin, V. V.: Pseudodifferential operators in ℝn with bounded symbols. Funkt. anal. i evo pril.43, 37–50 (1970). Also in Funct. Anal. Appl.4, 202–212 (1970)Google Scholar
  7. 7.
    Hörmander, L.: Pseudo-differential operators and non-elliptic boundary problems. Ann. of Math.83, 129–209 (1966)Google Scholar
  8. 8.
    Hörmander, L.: Pseudo-differential operators and hypoelliptic equations. A.M.S. Proc. Symp. Pure Math.10, 138–183 (1967)Google Scholar
  9. 9.
    Ivrii, V. Ia., Petkov, V. M.: Necessary conditions for the correctness of the Cauchy problem for non-strictly hyperbolic equations. Usp. Mat. Nauk29, 3–70 (1974)Google Scholar
  10. 10.
    Melin, A.: Lower bounds for pseudo-differential operators. Ark. för Mat.9, 117–140 (1971)Google Scholar
  11. 11.
    Radkevič, E. V.: A priori estimates and hypoelliptic equations with multiple characteristics. Dokl. Akad. Nauk SSSR187, 274–277 (1969). Also in Soviet Math. Doklady10, 849–853 (1969)Google Scholar
  12. 12.
    Segal, I. E.: Transforms for operators and symplectic automorphics over a locally compact abelian group. Math. Scand.13, 31–43 (1963)Google Scholar
  13. 13.
    Sjöstrand, J.: Parametrices for pseudodifferential operators with multiple characteristics. Ark. för Mat.12, 85–130 (1974)Google Scholar
  14. 14.
    Weil, A.: Sur certains groupes d'opérateurs unitai res. Acta Math.111, 143–211 (1964)Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Lars Hörmander
    • 1
  1. 1.Department of MathematicsUniversity of LundLundSweden

Personalised recommendations